Filters
ETHICS Paracetamol 500mg Caplet 100s
ETHICS Paracetamol 500mg Tablets provide effective temporary relief from everyday pain and discomfort, and help reduce fever. These are capsule-sha...
View full detailsETHICS Ibuprofen Tablets 100
ETHICS Ibuprofen Tablets contain ibuprofen, a non-steroidal anti-inflammatory medicine. It lowers temperature, relieves pain and reduces inflammati...
View full detailsVicks VapoDrops + Cough Orange 36
Vicks VapoDrops + Cough Orange are menthol lozenges formulated to help temporarily relieve cough, clear a blocked nose and soothe a sore throat. Or...
View full detailsETHICS Ibuprofen Tablets 20
ETHICS Ibuprofen Tablets contain ibuprofen, a non-steroidal anti-inflammatory medicine. It lowers temperature, relieves pain and reduces inflammati...
View full detailsMaxigesic Double Action Pain Relief Tablets 20
Maxigesic Double Action is a combination of paracetamol and ibuprofen in one tablet, developed in New Zealand by AFT Pharmaceuticals. This is the 2...
View full details
Nurofen for Children 3 Months - 5 Years Liquid 100ml - Strawberry Flavour - Quantity Restriction (2)
Nurofen for Children 3 Months - 5 Years Liquid 100ml - Strawberry Flavour - Quantity Restriction (2)
Nurofen for Children 3 Months - 5 Years Liquid 100ml - Strawberry Flavour - Quantity Restriction (2) Nurofen for Children begins to provide effe...
View full detailsAspro Clear Aspirin 300mg Effervescent Regular Strength Tablets 24
Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed ...
View full detailsDISPRIN Original 300mg Tablets 24
Disprin Original is a dispersible aspirin tablet that is taken dissolved in water. It relieves a wide range of everyday pain and also brings down a...
View full detailsGacet Paracetamol Suppositories 250mg 10pk
Gacet Paracetamol Suppositories deliver paracetamol rectally, which is especially suitable for patients experiencing nausea or vomiting. This is th...
View full detailsPanadol Mini capsules 96
Panadol Mini Caps are capsule-shaped tablets with a smooth gelatin coating, so they are easier to swallow. Like all Panadol tablets and caplets, th...
View full detailsPanadol Tablets 100
Panadol Tablets are round and film-coated, so they are easy to swallow and leave no bitter aftertaste. They are gentle on the stomach. Used for / B...
View full detailsETHICS Paracetamol & Ibuprofen Caplets 100
ETHICS Paracetamol & Ibuprofen Double Action Pain Relief Caplets combine two pain relieving ingredients in a single caplet. Used for / Benefits...
View full detailsETHICS Paracetamol & Ibuprofen Caplets 20
ETHICS Paracetamol & Ibuprofen Double Action Pain Relief Caplets combine two pain relieving ingredients in a single caplet. Used for / Benefits...
View full detailsSCHUESSLER Ferr Phos 125s
Schuessler Tissue Salts Ferr Phos is tissue salt number 4, known as the first aid remedy of the Schuessler range. Ferrum phosphate is found especia...
View full detailsKaloba EPs 7630 Liquid 50ml
Kaloba EPs 7630 supports the body’s natural defences in responding to winter ailments, ills and chills, and supports a healthy immune response. Use...
View full detailsMAXICLEAR Cold & Flu Sinus & Pain 30
Maxiclear Cold & Flu Sinus & Pain tablets combine paracetamol with a decongestant to ease the aches and the blocked-up feeling that come wi...
View full detailsArtemis Kids ChestRelief Day Oral Liquid 100ml
Artemis - Kids Chest Relief Day Kids ChestRelief Day is specifically formulated for infants and children and provides powerful natural daytime...
View full detailsAlka-Seltzer Effervescent Tablets 20 - Lemon-Lime
Alka-Seltzer effervescent tablets dissolve in water for quick, refreshing relief from heartburn, sour stomach and acid indigestion, and from headac...
View full detailsDIFFLAM Mouth Gel 10g
Difflam Mouth Gel . Anti-Inflammatory Anti-Bacterial Mouth Gel. Difflam Mouth Gel provides fast relief from painful, inflamed conditions of the...
View full detailsVicks VapoDrops + Cough Honey Lemon 36
Vicks VapoDrops + Cough Honey Lemon are menthol lozenges formulated to help temporarily relieve cough, clear a blocked nose and soothe a sore throa...
View full detailsClinicians Iodine Oral Drops 45ml
Clinicians Iodine Oral Drops is a 4% dilution of the original Lugol’s iodine solution, formulated to support healthy thyroid function. New Zealand ...
View full detailsVicks VapoNaturals Drops 70g - Lemon Menthol
Vicks VapoNaturals are naturally flavoured lemon menthol throat drops with no added sugar, supplied in a resealable bag.Used for / BenefitsNaturall...
View full detailsVicks Vapodrops Lozenges 24 - Butter Menthol
Vicks VapoDrops are medicated lozenges in a butter menthol flavour. They dissolve in the mouth to give temporary relief from a sore throat and a bl...
View full detailsDifflam PLUS Antiseptic + Anti-Inflammatory Sore Throat Gargle 200ml
Difflam-C, also sold as Difflam Plus Sore Throat Gargle & Mouth Solution, brings together two actives in one ready-to-use solution: an anti-inf...
View full details